On the Spectral Properties of Multipliers
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 911-920
Jong-Kwang Yoo
Chodang University
Abstract : This note centers around the class $M(A)$ of multipliers on a Gelfand algebra $A.$ This class is a large subalgebra of the Banach algebra $L(A).$ The aim of this note is to investigate some aspects concerning their local spectral properties of multipliers. In the last part of work we consider some applications to automatic continuity theory.
Keywords : Bishop's property, decomposition property, Gelfand alge-bra
MSC numbers : Primary 47A11, Secondary 47B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd